Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hardy spaces and partial derivatives of conjugate harmonic functions


Authors: Anatoly Ryabogin and Dmitry Ryabogin
Journal: Proc. Amer. Math. Soc. 135 (2007), 2461-2470
MSC (2000): Primary 30E25; Secondary 42B25
DOI: https://doi.org/10.1090/S0002-9939-07-08940-X
Published electronically: April 5, 2007
MathSciNet review: 2302567
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give necessary and sufficient conditions for a harmonic vector and all its partial derivatives to belong to $ H^p(\mathbf{R}^{n+1}_+)$ for all $ p>0$.


References [Enhancements On Off] (What's this?)

  • 1. A. A. Bonami, Integral inequalities for conjugate harmonic functions of several variables, Math. Sbornik, Vol. 87 129 (1972), No. 2, pp. 188-203. MR 0299818 (45:8866)
  • 2. D. L. Burkholder, R. V. Gundy and M. L. Silverstein, A maximal function characterization of the class $ H^p$, Trans. AMS., 157 (1971), 137-153. MR 0274767 (43:527)
  • 3. A. P. Calderón and A. Zygmund, On higher gradients of harmonic functions, Studia Math. 24 (1964), No. 2, 211-266. MR 0167631 (29:4903)
  • 4. C. Fefferman and E. M. Stein, $ H^p$ spaces of several variables, Acta Math., 129, No. 3, (1972), 137-193. MR 0447953 (56:6263)
  • 5. T. M. Flett, Inequalities for the $ p$-th mean values of harmonic and subharmonic functions with $ p \le 1$, Proc. London Math. Soc., Ser. 3, 20, No. 3, (1970), 249-275. MR 0257387 (41:2038)
  • 6. V. I. Krylov, On functions regular in the half-plane, Math., Sb., (1939), 6 (48), pp.95-138.
  • 7. U. Kuran, Classes of subharmonic functions in $ \mathbf{R}^n \times (0, \infty)$, Proc. London Math. Soc., Ser. 3, 16 (1966), No. 3, 473-492. MR 0203059 (34:2917)
  • 8. I. Privalov, Subharmonic functions, Moscow, 1937.
  • 9. A. Ryabogin, Conjugate harmonic functions of the Hardy class. (Russian), Izv. Vyssh. Uchebn. Zaved. Mat. 1991, , no. 9, 47-53; translation in Soviet Math. (Iz. VUZ) 35 (1991), no. 9, 46-51. MR 1169391 (93e:42033)
  • 10. A. Ryabogin, Boundary values of conjugate harmonic functions of several variables, (Russian), Izv. Vyssh. Uchebn. Zaved. Mat. (1980), no. 12, 50-54. MR 606677 (82d:31007)
  • 11. E. D. Solomentsev, On classes of subharmonic functions in the half-space, Notes of Moscow State Univ., 10, (1958).
  • 12. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton NJ, 1970. MR 0290095 (44:7280)
  • 13. E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables, Acta Math., 103 (1960), pp. 26-62. MR 0121579 (22:12315)
  • 14. E. M. Stein and G. Weiss, Generalization of the Cauchy-Riemann equations and representation of the rotation group, Amer. J. Math., 90 (1968), 163-196. MR 0223492 (36:6540)
  • 15. E. M. Stein and G. Weiss, An introduction to harmonic analysis on Euclidean spaces, Princeton University Press, Princeton NJ, 1969.
  • 16. T. Wolff, Counterexamples with harmonic gradient in $ \mathbf{R}^3$, Essays in honor of E. M. Stein, Princeton Mathematical Series, 42 (1995), 321-384. MR 1315554 (95m:31010)
  • 17. A. Zygmund, Trigonometric series, 2nd ed., Cambridge University Press, Cambridge, 1968. MR 0236587 (38:4882)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E25, 42B25

Retrieve articles in all journals with MSC (2000): 30E25, 42B25


Additional Information

Anatoly Ryabogin
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, P.O.B. 653, Be’er Sheva 84105, Israel
Email: ryabs@math.ksu.edu

Dmitry Ryabogin
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506-2602
Email: ryabs@math.ksu.edu

DOI: https://doi.org/10.1090/S0002-9939-07-08940-X
Keywords: Hardy spaces, subharmonic functions
Received by editor(s): January 31, 2006
Published electronically: April 5, 2007
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society